MathSciNet Relay Station
MathSciNet bibliographic data
MR2793647 34K37 (26A33 34K10 45K05)
Wang, Rong-Nian; Xiao, Ti-Jun; Liang, Jin A note on the fractional Cauchy problems with nonlocal initial conditions. Appl. Math. Lett. 24 (2011), no. 8, 1435–1442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement